Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taken antibiotics and steroids for pneumonia. Took allergy shot. Blocked ears due to swollen eardrum. Advice?

Was sick with pneumonia , took 2 rounds of antibiotics and 2 rounds of steriods. Started feeling better for about a week. Best I had felt in over a month. Went back to Allergist and took my allergy shot, which I get every three weeks now so I have been on them for a while. Few days after, I felt sick again. My right ear is totally clogged. Not much pain. Went back to Doctor another round of antibiotics and Allegra D and still no relief. What can I do to unclog this ear. She said the eardrum is swollen due to fluid behind ear. I don t feel like I have a lot of fluid. I don t have stuffy nose. And it doesn t start running after taking the Decongestant. I have tried nose spray. Heating pad , oilive oil. I feel like I m drowning under water. It s starting to give me panic attacks.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
CASE OF ACUTE SINUSITIS DUE TO ALLERGY
NO DECONGESTENTS,NO STEAM ,
TAKE XRAY PNS DONE
START TAB METROGYL 200 MGM TWICE A DAY
TAB TYAB MONTAIR FX TWICE A DAY
NEOSPORIN EYE OINTMENT IN THE NOSE APLLY FOR TWICE A DAY
TAKE FLUNARAZINE 5 MGM NIGHT
NO EAR /NOSE DROPS
DO FOR 3 WEEK
POST THE RESULTS WITH XRAY PNS
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor